MAUDE Adverse Event Report: SEASPINE, INC. MARINER SET SCREW

SEASPINE, INC. MARINER SET SCREW
Model Number 41-4010
Medical Device Problem Codes Loose or Intermittent Connection (1371); Separation Problem (4043)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient underwent revision surgery on (b)(6) 2021, for unspecified reasons at which time it was noted that 1 of 6 lock screws had backed out.The root cause of this event cannot be determined at this time as no implants or x-rays were made available for analysis.The reason for the revision surgery is unknown at this time, and no additional information was provided.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
Patient underwent revision surgery on (b)(6) 2021, for unspecified reasons at which time it was noted that 1 out of 6 lock screws had backed out.The product is not available for return.The reason for the revision surgery is unknown and no additional information was provided.

Brand Name
MARINER SET SCREW
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE, INC.
5770 armada drive
carlsbad CA 92069
MDR Report Key12124751
Report Number3012120772-2021-00063
Device Sequence Number4987706
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173882
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-4010
Device Catalogue Number41-4010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;